Announcement

Collapse
No announcement yet.

Laser while on Accutane

Collapse
X
 
  • Filter
  • Time
  • Show
Clear All
new posts

  • Laser while on Accutane

    Hi forum,

    I am really confused about if I should have YAG laser on my eyelids while currently being on Accutane.

    I have been on Accutane since 7/25/2012. I'm currently on 80mg/day.

    I have suddenly, seemingly over night, developed lots of veins in the area above the eyelid/below the eyebrow. (I'm not sure what the name of that area is.) That area also has a general purplish color.

    I have been to a doctor before for these veins. He is actually very knowledgeable about doing laser on the eye. My eye doctor referred me to him. It's surprisingly safe. He uses a YAG laser. I have had my eyelids and area below the eyebrows lasered by him before, and it worked really well.

    I haven't needed my eyes lasered since last summer, 2011. I was hoping to be done with that. But the occular rosacea seems to have returned with a vengeance almost over night. I have no idea why. The veins re-appeared just a few days ago. Maybe it is the cold weather.

    My question is....my occular rosacea is getting unbearable. I know you're not supposed to get laser while on Accutane, and I have even read you can't get laser for 6 - 12 months after you stop Accutane. But I'm in real discomfort all the time now, with burning eyelids. I can't imagine being able to tolerate this for another 8 months.

    I don't know what to do. I've just started using Metrocream on my eyelids last night. It's too early to tell if that will help, but my eyes are still burning pretty bad.

    Does anyone have any advice? Might it be ok to do the YAG laser anyway? It does not cause any purpura, and any redness from the YAG laser is gone by the next day. It's a lot less invasive than V-beam. It's probably the least invasive laser I've ever had. I'm getting so incredibly tempted to just get the YAG laser since my eyelids are burning so badly...but I'm really scared and don't want to cause permanent scarring.

    Please help
    thank you

  • #2
    Ti consiglio di smettere con l'accutane;io l'ho fatto per 7 mesi,e dopo 15 giorni dalla fine della cura mi è venuta una emmoragia cerebrale..l'accutane è molto pericoloso e delle volte si rischia molto a prenderlo.

    Comment


    • #3
      Originally posted by ken50 View Post
      Ti consiglio di smettere con l'accutane;io l'ho fatto per 7 mesi,e dopo 15 giorni dalla fine della cura mi è venuta una emmoragia cerebrale..l'accutane è molto pericoloso e delle volte si rischia molto a prenderlo.
      I suggest you stop with the accutane, I did it for 7 months, and 15 days after the end of treatment I got a brain hemorrhage .. accutane is very dangerous and very often you are likely to get it.

      Comment


      • #4
        80mg. a day is way way high, I'm on 5mg. every other day.

        Comment

        Working...
        X